# SDR DALA2025052704054

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 13,848 hours, 6,385 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #5 LOWER FWD INBOARD REQUIRES EDDY CURRENT INSPECTION TO BLENDED AREAS, CHECK FOR SIGNS OF CRACKS. LH SLAT TRACK #5 LOWER FWD INBD SURFACE WAS NDT INSPECTED REF A220 ANDTP J-51-01-20. DEFECTS NOTED QC 5257 453307. (LP# 0988435)
